Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Occasional hearing loss, ringing ears, discomfort. Red patches on qtips

ive been having problems with my left ear for over two years now. my hearing keeping coming then going but it never fully returns and i get alot of ringing in my ear throughout the day and is uncomfortable in the morning. sometimes i think this is because of earwax but after cleaning i can tell its not however this morning i was cleaning my ear and there was little wax but on the qtips i used two of them had little red patches which has happened a couple of times.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

I can understand from your history that you are suffering from fluctuating, progressive hearing loss.
Along with this you have ringing of ears (tinnitus).
Besides these have you ever experienced episodic vertigo (dizziness)?

These first two symptoms that you have mentioned are seen in a disease affecting inner ear, known as Meniere's disease.

However, before coming to any conclusion it is advisable to get hearing tests (audiometry).
The hearing tests will clearly tell about the part of ear affected, the type of hearing loss (nerve or bony hearing loss), the frequencies affected (high or low).
After getting information about all these aspects will only guide towards a correct diagnosis and subsequent management.

Thanks and take care
Dr Shailja P Wahal
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor